# SDR USAA2014101300009

- Difficulty date: October 1, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 99,810 hours, 34,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N542519
- Part serial: NSN
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL WEB AT BS 400 LBL3.  REPLACED INTERCOSTAL IAW SRM 51-40-02.
